# SDR AWXA9700115

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LOWER SURFACE OF FLOOR SUPPORT SIDE PANEL BS 1410 - 1530, LBL 20. REMOVED DAMAGED AREA OF FLOOR.  FABRICATED AND INSTALLED SIDEWALL SUPPORT IAW, SRM 51-40-2.
